Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 17, NWS Birmingham, AL

January 12, 2023Winston County, Alabama

NWS Birmingham, AL issued this tornado warning at Jan 12, 2023, 8:07 AM CST for Winston County, Alabama. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 12, 2023, 8:07 AM CST (14:07 UTC)
Expired
Jan 12, 2023, 8:31 AM CST
In force
24 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Winston County, AL

The radar

The Columbus AFB radar (KGWX), 95 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 12, 8:09 AM CSTTORNADO2 Wnw Weiss, ALTREES AND POWER LINES DOWN ALONG CR28 NEAR DELMAR. TDS OBSERVED ON RADAR.
Jan 12, 8:14 AM CSTTORNADO2 S Ashridge, ALDAMAGE REPORTED AT RESIDENCE ALONG CR3187.
Jan 12, 8:16 AM CSTTORNADO2 Se Ashridge, ALTREES DOWN AT HIGHWAY 195 AND CR 6 NORTHWEST OF DOUBLE SPRINGS. TDS OBSERVED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 12, 6:59 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 2.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2023-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 497 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2023-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
497 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

808 
WFUS54 KBMX 121407
TORBMX
ALC133-121500-
/O.NEW.KBMX.TO.W.0017.230112T1407Z-230112T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
807 AM CST Thu Jan 12 2023

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Northern Winston County in northwestern Alabama...

* Until 900 AM CST.
    
* At 807 AM CST, a severe thunderstorm capable of producing a tornado
  was located near Haleyville, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Haleyville, Brushy Lake, Moreland, Inmanfield, Ashridge, Weiss,
  Upshaw, Sipsey River Rec Area and Grayson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3430 8746 3430 8711 3425 8711 3413 8757
      3422 8762 3431 8746
TIME...MOT...LOC 1407Z 243DEG 41KT 3419 8755 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

32/Davis
3 follow-up statements
592 
WWUS54 KBMX 121411
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
811 AM CST Thu Jan 12 2023

ALC133-121500-
/O.CON.KBMX.TO.W.0017.000000T0000Z-230112T1500Z/
Winston AL-
811 AM CST Thu Jan 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CST FOR NORTHERN
WINSTON COUNTY...
        
At 811 AM CST, a confirmed tornado was located over Ashridge, or 7
miles east of Haleyville, moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Brushy Lake, Moreland, Inmanfield, Ashridge, Weiss, Upshaw, Sipsey
River Rec Area and Grayson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3430 8746 3430 8711 3425 8711 3414 8754
      3423 8758 3431 8746
TIME...MOT...LOC 1411Z 243DEG 41KT 3421 8749 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

32/Davis
078 
WWUS54 KBMX 121422
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
822 AM CST Thu Jan 12 2023

ALC133-121500-
/O.CON.KBMX.TO.W.0017.000000T0000Z-230112T1500Z/
Winston AL-
822 AM CST Thu Jan 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CST FOR
NORTHEASTERN WINSTON COUNTY...
    
At 822 AM CST, a severe thunderstorm capable of producing a tornado
was located over Moreland, or 14 miles northwest of Arley, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Brushy Lake, Moreland, Inmanfield, Upshaw, Sipsey River Rec Area and
Grayson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3430 8741 3430 8711 3425 8711 3418 8738
      3426 8743
TIME...MOT...LOC 1422Z 243DEG 41KT 3427 8735 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

32/Davis
198 
WWUS54 KBMX 121431
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
831 AM CST Thu Jan 12 2023

ALC133-121441-
/O.CAN.KBMX.TO.W.0017.000000T0000Z-230112T1500Z/
Winston AL-
831 AM CST Thu Jan 12 2023

...THE TORNADO WARNING FOR NORTHEASTERN WINSTON COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 100 PM CST for northwestern
Alabama.

LAT...LON 3430 8741 3430 8711 3425 8711 3418 8738
      3426 8743
TIME...MOT...LOC 1429Z 243DEG 41KT 3432 8723 

$$

32/Davis

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 12, 5:55 AM CST, 2 hours 12 minutes earlier.

Area forecast discussion, Jan 12, 5:55 AM CST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
555 AM CST Thu Jan 12 2023

...New AVIATION...

.SHORT TERM...
(Today through Tonight)
Issued at 251 AM CST THU JAN 12 2023

Severe storms are likely today.

A strong cold front will be moving into Central AL this morning and
will continue southeastward through the area during the day.

Key messages:

1. Gradient winds (not associated with thunderstorms) will likely
cause impacts today. Sustained winds of 20-30mph with gusts around
40 mph will be possible beginning as early as 8-9am and persisting
through 6 PM.

2. As the front moves through the area, thunderstorms that develop
along the boundary will be capable of producing damaging winds up to
70 mph. Tornadoes and hail up to 1" are also possible with the
thunderstorm activity, but the highest confidence remains with the
damaging wind threat.

Forecast:

Thunderstorms are expected to develop along the cold front as it
moves through Central AL during the day today. Latest guidance
suggests that we'll see enough destabilization to support strong to
severe storms. High resolution models overnight have trended with a
a more southerly component to the surface winds than previous
guidance had shown. This results in more directional shear and
large/curved hodograph profiles, which could indicate a slight
increase in the tornado potential than previously forecast, though
the winds are still expected to veer to the southwest with time,
decreasing the tornado threat. However, the main concern continues
to be the potential for damaging straight line winds as any
thunderstorms activity could help mix some strong winds aloft down
to the surface. The potential for hail up to 1" is also present due
to the instability and higher lapse rates. It's worth noting that
the forward speed of the front itself is rather quick, which could
lead to the higher than normal wind gusts that we'd typically see
with cool season QLCS events.

The front is expected to exit to our southeast by 6 PM this evening,
ending the severe chances for Central AL. The gusty winds may
continue through the night, but should gradually diminish after the
front passes.

Much colder air builds in this evening and tonight with temperatures
dropping to near freezing across the north overnight. There could be
enough wrap-around moisture from the departing upper low to generate
a few snow flurries across the northern half of Central AL after
midnight tonight. We're not expecting any accumulation or impacts
with any snow flurries.

25/Owen

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 251 AM CST THU JAN 12 2023

Friday through Wednesday.

Any lingering showers due to wrap around moisture should lift out of
our area by late Friday morning. Temperatures will be dropping
through the day on Friday with Friday night/Saturday morning low
temperatures expected to be in the 20s area-wide. Dry and colder
weather will continue through the weekend with increasing rain
chances through the early part of next week as a trough lifts
through the Plains and into the Great Lakes region. The path of this
system is pretty far north and most of the dynamics remain displaced
well to the north, so not expecting any potential for strong storms
with it. Thunderstorms probabilities remain minimal due to the
limited instability, so we'll continue to leave any mention of
thunderstorms out of the forecast Monday through Wednesday as the
frontal boundary moves into our area, stalls, then potentially lifts
back northward. Given the uncertainty in timing of the front and
where/if it stalls, the rain chances remain fairly broad through
early next week.

25/Owen

&&

.AVIATION...
(12Z TAFS)
Issued at 551 AM CST THU JAN 12 2023

MVFR ceilings in place across the area. A line of showers and
storms will move into the area after 13z, with impacts to the TAFS
between 14z and 22z. Timed out the best time frame for storms at
each site and placed a tempo at each location. Outside of the
storms winds will gusts to 35 to 40 kts ahead and along the line.
After the line clears, wrap around low clouds will work back into
the area by 6z.

16

&&

.FIRE WEATHER...

A line of strong to severe showers and storms will move through
the area today, with breezy winds outside of any thunderstorms as
well. Colder and drier air moves in for Friday with afternoon RH
values in the 45 to 55 percent range and northwesterly 20ft winds
around 10 to 12 mph. Afternoon RH values will be in the 30 to 40
percent range over the weekend with lighter winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     66  34  42  25 /  90  20  20   0
Anniston    68  37  42  27 /  90  30  20   0
Birmingham  67  37  42  28 /  90  10  10   0
Tuscaloosa  70  38  45  27 /  90  10  10   0
Calera      67  38  43  28 /  90  10  10   0
Auburn      72  40  44  28 /  90  50  10   0
Montgomery  75  40  47  28 /  90  30  10   0
Troy        77  40  47  28 /  90  40  10   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 PM CST this evening for the following
counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-
Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-
Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-
Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St.
Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston.

&&

SHORT TERM...25
LONG TERM....25
AVIATION...16
Hazardous weather outlook, Jan 12, 2:57 AM CST, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
257 AM CST Thu Jan 12 2023

ALZ011>015-017>050-131200-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
257 AM CST Thu Jan 12 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe storms are possible on Thursday generally from 9 am
through 7 pm as a cold front moves through the area. The main
concern will be damaging winds, though a tornado or two cannot be
ruled out, along with isolated hail up to 1 inch.

Strong gusty winds are expected for much of the day across Central
Alabama well in advance of any thunderstorm activity.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
on today.

In the hours before

Special weather statement, Jan 12, 7:33 AM CST, 34 minutes before
Special Weather Statement
National Weather Service Birmingham AL
733 AM CST Thu Jan 12 2023

ALZ011-012-121400-
Marion AL-Lamar AL-
733 AM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of southern Marion and
northern Lamar Counties through 800 AM CST...

At 733 AM CST, Doppler radar was tracking a strong thunderstorm near
Detroit, or 8 miles north of Sulligent, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hamilton, Haleyville, Guin, Brilliant, Detroit, Brinn, Lake
Buttahatchee, Twin, Henson Springs, Pearces Mill, Rankin Fite
Airport, Byrd, Pine Springs, Marion County Public Lake, Piney Grove
and Pikeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 100 PM CST for northwestern
and west central Alabama.

&&

LAT...LON 3406 8821 3422 8764 3421 8763 3403 8764
      3392 8821 3401 8822
TIME...MOT...LOC 1333Z 247DEG 44KT 3401 8810

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

32/Davis
Local storm report, Jan 12, 8:04 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
804 AM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     HAIL             HALEYVILLE              34.24N 87.62W
01/12/2023  E0.70 INCH       WINSTON            AL   CO-OP OBSERVER

            WFO BMX COOPERATIVE OBSERVER REPORTS PEA TO
            DIME SIZED HAIL COVERING THE GROUND NEAR
            HALEYVILLE.

&&

JH
Special weather statement, Jan 12, 8:04 AM CST, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
804 AM CST Thu Jan 12 2023

ALZ011-014-121430-
Winston AL-Marion AL-
804 AM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of east central Marion
and northern Winston Counties through 830 AM CST...

At 804 AM CST, trained weather spotters reported a strong
thunderstorm near Haleyville, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Trained weather spotters.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Haleyville, Double Springs, Addison, Brushy Lake, Needmore, Moreland,
Winston Free State Barn, Inmanfield, Ashridge, Smith Lake, Weiss,
Upshaw, Pebble, Delmar, Sipsey River Rec Area, Grayson and Bankhead
National Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 100 PM CST for northwestern
Alabama.

&&

LAT...LON 3430 8711 3423 8711 3409 8764 3421 8772
      3431 8753
TIME...MOT...LOC 1404Z 243DEG 41KT 3417 8760

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

32/Davis

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 7:33 AM CSTSpecial Weather StatementBMXMarion27 min
Jan 12, 8:04 AM CSTSpecial Weather StatementBMXWinston26 min
Jan 12, 8:39 AM CSTSpecial Weather StatementBMXFayette36 min
Jan 12, 8:58 AM CSTTornado WarningBMXGreene, Sumter62 min
Jan 12, 9:08 AM CSTSevere Thunderstorm WarningBMXWalker, Winston37 min
Jan 12, 9:16 AM CSTTornado WarningBMXWalker, Winston3 min
Jan 12, 9:46 AM CSTSpecial Weather StatementBMXBlount29 min
Jan 12, 9:49 AM CSTSpecial Weather StatementBMXTuscaloosa26 min
Jan 12, 9:51 AM CSTTornado WarningBMXGreene, Hale, Tuscaloosa54 min
Jan 12, 9:55 AM CSTSevere Thunderstorm WarningBMXSumter50 min
Jan 12, 10:12 AM CSTTornado WarningBMXGreene, Hale, Marengo, Sumter63 min
Jan 12, 10:25 AM CSTTornado WarningBMXBibb, Tuscaloosa32 min
Jan 12, 10:53 AM CSTTornado WarningBMXMarengo56 min
Jan 12, 10:53 AM CSTTornado WarningBMXPerry45 min
Jan 12, 11:14 AM CSTTornado Warning Tornado observedBMXBibb45 min
Jan 12, 11:19 AM CSTSevere Thunderstorm WarningBMXShelby41 min
Jan 12, 11:32 AM CSTTornado WarningBMXDallas, Perry58 min
Jan 12, 11:36 AM CSTTornado Warning Tornado observedBMXChilton54 min
Jan 12, 11:38 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXSt. Clair, Talladega52 min
Jan 12, 12:09 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXCalhoun, Cleburne45 min
Jan 12, 12:17 PM CSTSevere Thunderstorm WarningBMXCoosa, Shelby, Talladega43 min
Jan 12, 12:18 PM CSTTornado Warning EmergencyTornado observedBMXAutauga, Dallas57 min
Jan 12, 12:29 PM CSTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne25 min
Jan 12, 12:39 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXClay66 min
Jan 12, 12:50 PM CSTTornado Warning EmergencyTornado observedBMXChilton, Coosa, Elmore55 min
Jan 12, 1:09 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXAutauga, Coosa, Elmore51 min
Jan 12, 1:22 PM CSTSevere Thunderstorm WarningBMXCleburne, Randolph38 min
Jan 12, 1:24 PM CSTSevere Thunderstorm WarningBMXDallas, Lowndes, Montgomery66 min
Jan 12, 1:24 PM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatBMXTallapoosa40 min
Jan 12, 1:34 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXTallapoosa41 min
Jan 12, 1:49 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXChambers41 min
Jan 12, 1:57 PM CSTTornado Warning Tornado observedBMXChambers, Randolph29 min
Jan 12, 2:03 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXElmore, Macon, Montgomery, Tallapoosa57 min
Jan 12, 2:21 PM CSTSevere Thunderstorm WarningBMXChambers, Lee54 min
Jan 12, 2:25 PM CSTSevere Thunderstorm WarningBMXLowndes, Montgomery50 min
Jan 12, 3:11 PM CSTSevere Thunderstorm WarningBMXBarbour, Pike64 min
Jan 12, 3:14 PM CSTSpecial Weather StatementBMXBullock, Lee, Macon, Russell46 min
Jan 12, 3:17 PM CSTTornado WarningBMXBarbour, Pike47 min
Jan 12, 3:53 PM CSTSpecial Weather StatementBMXRussell37 min
Jan 12, 4:00 PM CSTSevere Thunderstorm WarningBMXRussell30 min

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.